Doctor insights on:
Can Decaf Coffee Make Your Heart Flutter
Is drinking 2 cups of coffee making my heart flutter? I've been drinking it for years with no problem. It flutters ALL day now not just right after
Maybe: It sounds like you're having palpitations. That could mean you have an abnormal heart rhythm. You should see your doctor to have an EKG done. 2 cups of regular coffee wouldn't be expected to increase palpitations if that's your normal amount. Avoid other stimulants (energy drinks, nasal decongestants, drugs of abuse).
Normally don't drink coffee, jittery/gives palpitations (heart was checked, I just get them) but can alot of caffeine leave u jittery for while after?
Yes: Caffeine is a stimulant which can cause the symptoms you are describing. This doesn't mean you have a heart problem, it just means you are quite sensitive to caffeine. It may make sense to switch to decaf or less caffeinated drinks. Be aware that tea is also heavily caffeinated.See 1 more doctor answer
Yes: Yes, I would avoid coffee, but more importantly, I would try to work with your doctor to get better control of your hyperthyroidism. Until you have better thyroid control, try decaf coffee or herbal teas.
I have 1-2 heart palpitations a day, I don't drink coffee and I had a good EKG in june. Is this concerning?
Depends: If the palpitations are brief, lasting 1-2 seconds, and feel like a "skipped heart beat" or an "extra heart beat" then these are generally benign and of no concern. If the palpitations are prolonged and characterized by sustained rapid heart beats, then you should be evaluated by your physician. These are usually safe and not life-threatening, but can be annoying.
After I consecutive drank 2 cups of coffee (1 before and 1 after meal) I felt heart palpitations and dizziness, is this the effect of coffee?
Probably: Caffeine is a stimulant. People can have variable sensitivity to its stimulant qualities including having palpitations and dizziness. See what happens off coffee. If you drink it every day you may get a headache from withdrawal. If palpitations and/or dizziness persist or re-occur see a dr.See 1 more doctor answer
I am experiencing heart palpitations (pulse) (worsened by: caffeinated drinks (coffee, tea, soda, etc.), psychological stress).
Sounds like a: Potential panic attack. The last thing you want is caffeine--in any form. Try talking to a shrink, and incorporating healthy grounding and soothing behaviors--self-talk, meditation, yoga, walking 22 1/2 minutes per day, etc. Here's a reference on anxiety: http://www. Psychologyproductsandservices. Com/page2.html
Is there a connection between heart palpitations and the menstrual cycle? Can heart palp be caused by dmae, ginseng, and green coffee bean supplements?
Palpitations: Yes, there is an association with a women's menstrual cycle and palpitations and when a women is peri-menopausal. I have seen it quite frequently. The medications you are on as well as the supplements can all increase palpitations. These can be pac's, pvc's, increased awareness of normal rhythm, and even svt.
Intermittent chest pain. BPM around 90 resting. Blood work normal and work out regularly with no issues. Did some cocaine. Less than a gram. Would this be palpitations or symptoms of a heart attack? Never drank coffee and quit Red Bull 4 months ago
See MD ASAP: 37 yo gentleman with cheat pain in the setting of drug use. Please see an MD as soon as possible in the ER & call 911 if you are experiencing chest discomfort.See 1 more doctor answer
After a cup of coffee heart palpitations, fast heart rate 132 bpm. A month before, ECG, stress test, 24 hr monitor, ultrasound at cardiologist normal.
Sometimes: Caffeine can have that affect on the heart
Could plavix (clopidogrel) make your heart flutter? I am a 45 year old female and one month ago had an asd clouser done. I noticed every so often I would have a feeling of fluttering in my heart, at fist thought it was my heart getting used to the device.
No but..: Plavix (clopidogrel) should not cause any sort of heart arrhythmias. Most people occasionally feel a flutter in their heart, usually related to harmless irregular beats (atrial or premature ventricular beats) or stress/fatigue/anxiety symptoms. However, the ASD closure device could also cause irregular heart beats depending on its position. It would be a good idea to bring it up with your cardiologist.See 1 more doctor answer
Rhythm problem: Palpitations or fluttering sensations in the chest most commonly mean that the heart is actually beating irregular with some early beats and some pauses. This can occur at any time of day but not uncommonly, the patient is more likely to notice the sensations at night when lying still or on the left side. Also, in some cases the skipping is more likely to occur when the pulse is slower (lying down).See 2 more doctor answers
Heart flutter: This is usually manifested by a sensation of a skipped heart beat. We generally cannot feel our heart beat. If you do have a sensation of a skipped heart beat or palpitation, see your primary care physician for an initial evaluation and if appropriate, he/she can refer you to a cardiologist for further evaluation.See 1 more doctor answer
Chest sensation: If you mean atrial flutter that is a specific rhythm where the heart skips or beats fast causing a fluttering or skipping sensation in the chest which we call palpitations. This can eventually lead to shortness of breath, dizziness, even chest pain if the heart is beating fast enough.See 1 more doctor answer
Heart position: Change in position affects the brain regulation of heart rate. It also may cause stretching of certain chambers. These can result in premature beats or other arrhythmias. Those same arrhythmias may be more easy to feel and notice when lying as opposed to walking around.See 1 more doctor answer
See physician: Everybody gets skipped beats, but a run of flutter or racing, especially if it takes your breath away, is reason to get seen for a thyroid check, ekg, rhythm study, and whatever else. Usually these are mild nuisances easily managed, but occasionally they warn of something dangerous. Good luck.See 1 more doctor answer
- Talk to a doctor online
- Can caffeine make your heart flutter?
- What makes your heart flutter?
- Heart problems from decaf coffee
- Does love make your heart flutter?
- Can tea cause your heart to flutter?
- Love make heart flutter
- Indigestion make heart flutter
- Steroids make heart flutter
- Can decaf coffee make you agitated?